# SDR AALA991529

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Row 10g
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EGLL - FLT 0109 - GROUND INTERRUPTED AT LHR, RETURNED TO GATE.  WIRE ARCING AT SEAT 10G.  REPLACED INDIVIDUAL VIDEO SYSTEM CABLE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
